# SDR REXA2024110101358

- Difficulty date: September 4, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CORRODED AT LBL 27 F.S. 985-1031   REPAIRED IAW CRJ700 SRM 53-00-41-201-001-A01 AND MHIRJ REO 670-53-61-2382 REV -- DATED 2024-10-03.
